# SDR IPXA2023071093629

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,905 hours, 18,409 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* *ATB* EMERGENCY DECLARED* AFT START CONFIGURED ACFT & RCVD LVL 2 AIL DEFLECT DISAG MSG RAN CK LIST & SYS RESET AFT TKOFF MSG RTRND FO SLATED AC WANTED TO ROLL LEFT BUT MAINTAINED ACFT CONTROL RAN CK LIST AND LIGHT REMAINED ILLUMINATED WITH MS. ITEM ENTERED TO DI LOG PER MEL 27-13-2-0-1 C/W DMP 27-13-2-0-1 PLACARD INSTALLED.  RAN NEW WIRES FRFOM R5-871 TO R5-879 FOR RH IB AIL DEFLECT ACTUATOR PER SWPM CHAP 20 PERFORMED FUNCTIONAL TEST OF RIG DEFLECT ACT PER MD11 AMM 27 16 00. OPS CHECK NORMAL. THIS CLEARS M 810220. PLACARD REMOVED DI LOG UPDATED. DMP REVERSED. WDM 27 16 01
